Jump to content
Kimi

Radiation

Recommended Posts

Kimi

Yes, I did have more shortness of breath both times I had radiation. Once was just near my lungs and again later when my lungs were radiated. It can cause pneumonitis. The first time I'd gone on a trip to celebrate finishing treatment and just used my rescue inhaler and suffered until it got better. Stupid of me I think now. But I wasn't a part of this group then and no one warned me. The second time I saw my Pulmonologist and she gave me about 7 days of prednisone and that took care of it. It's very common after having radiation in that area. I'd let someone know about it. Your Pulmonologist or Oncologist. Hope that helps. 

Judy M. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×